# SDR DALA2023072606052

- Difficulty date: December 26, 2018
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 67,582 hours, 25,145 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6703, DURING THE RADOME INTERCOSTAL INSTALLATION PER GOGO DRAWING D18470 / 22207 REV. C (REFERENCE AMDS WORKCARD 2330-01349-01D) AT STA 620 BETWEEN STR 2R AND 3R, MTC REPORTED SIX (6) EXISTING FASTENER HOLES IN THE FRAME WHERE THE INTERCOSTAL T-CLIP (P/N P31839-001) IS TO BE INSTALLED. THE HOLES FINAL DIAMETER AFTER CLEAN UP RANGES BETWEEN 0.198/0.335. CORRECTIVE ACTION: INSTALLED REPAIR DOUBLER AND REPAIRED PER ERA 563816-14. (LP 0878808)
